Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 16, NWS Miami, FL

May 21, 2015Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 21, 2015, 3:40 PM EDT for Miami-Dade County, Florida. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2015, 3:40 PM EDT (19:40 UTC)
Expired
May 21, 2015, 4:03 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 35 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 3:44 PM EDTHAIL 12 Ne Hialeah, FLPHOTO SHARED VIA SOCIAL MEDIA OF AT LEAST QUARTER SIZED HAIL.
May 21, 3:45 PM EDTHAIL 0.751 Sw Opa-Locka, FLPENNY SIZED HAIL REPORTED AT AMELIA EARHART PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1684 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS52 KMFL 211940
SVRMFL
FLC086-212045-
/O.NEW.KMFL.SV.W.0016.150521T1940Z-150521T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT THU MAY 21 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 445 PM EDT

* AT 340 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
  WEST LITTLE RIVER...OR OVER HIALEAH...AND MOVING SOUTHEAST AT 5
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...MIAMI GARDENS...NORTH MIAMI AND NORTH MIAMI
  BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 2585 8017 2585 8018 2583 8018 2583 8019
      2578 8028 2589 8035 2597 8021 2587 8017
      2586 8018 2586 8017
TIME...MOT...LOC 1940Z 335DEG 6KT 2586 8025 

$$

60
1 follow-up statement
253 
WWUS52 KMFL 212003
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT THU MAY 21 2015

FLC086-212012-
/O.CAN.KMFL.SV.W.0016.000000T0000Z-150521T2045Z/
MIAMI-DADE FL-
403 PM EDT THU MAY 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2585 8017 2585 8018 2583 8018 2583 8019
      2578 8028 2589 8035 2597 8021 2587 8017
      2586 8018 2586 8017
TIME...MOT...LOC 1958Z 335DEG 6KT 2583 8023 

$$

60

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:29 PM EDT, 11 minutes earlier.

Area forecast discussion, May 21, 3:29 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
329 PM EDT THU MAY 21 2015

...ISOLATED PULSE SEVERE TSTORMS POSSIBLE EAST COAST METRO TO
INTERIOR THIS AFTERNOON...

...RIP CURRENTS A SIGNIFICANT RISK ATLANTIC BEACHES THIS MEMORIAL
DAY WEEKEND THROUGH NEXT WEEK...

.DISCUSSION...
CELLS FIRING UP ALONG THE ATLANTIC SEA BREEZE OVER THE EAST COAST
METROPOLITAN AREAS. ALREADY SMALL HAIL REPORTED IN THE KENDALL
AREA OF MIAMI-DADE. ONCE CONVERGENCE INCREASES AS THE GULF SEA
BREEZE MOVES FURTHER EAST TOWARDS THE EAST COAST...BELIEVE THE
THREAT FOR PULSE SEVERE IS THERE AS THE MODIFIED SOUNDING INDICES
INDICATE AS SUCH. H5 TEMP ON THE MIAMI SOUNDING IS -9.5C AND
FORECAST SOUNDINGS SUGGEST EVEN SOME SLIGHT COOLING THROUGH THE
DAY...BELOW THE MEAN FOR THIS TIME OF THE YEAR. FAIRLY STEEP LAPSE
RATES BY SOUTH FL STANDARDS WITH -6.8C IN THE H5 TO H7 LAYER. DRY
MID LEVEL AIR PERSISTS OVER THE AREA WITH A LOW WET BULB ZERO
HEIGHT OF AROUND 9500 FT. MODIFIED SURFACE BASED CAPE IS NEAR 3300
J/KG. AS THE ATLANTIC SEA BREEZE DEVELOPS AND BUMPS UP AGAINST THE
SYNOPTIC SCALE W-NW WIND FLOW...CONVERGENCE WILL ALLOW
THUNDERSTORMS TO CONTINUE TO ERUPT. THE AFOREMENTIONED PARAMETERS
SUGGEST THE POTENTIAL FOR WET MICROBURSTS TO AROUND 60 MPH
(MICROBURST INDEX/MDPI IS 1.2 WITH WINDEX 60KT.) LARGE HAIL IS
ALSO POSSIBLE GIVEN THE COLD AIR ALOFT AND LOW WET BULB ZERO HGT.

THE FOCUS OF TSTORMS WILL BE OVER PALM BEACH, BROWARD, AND MIAMI-
DADE COUNTIES. ACTIVITY WILL WANE DURING THE EVENING HOURS WITH
TRANQUIL WEATHER EXPECTED OVERNIGHT.

FRIDAY IS A TRANSITION FROM OUR BRIEF WESTERLY FLOW REGIME TO AN
EASTERLY ONE. FORECAST FLOW PATTERN SUGGEST THAT TSTORMS COULD
DEVELOP ACROSS THE EAST COAST METRO LATE MORNING OR EARLY
AFTERNOON WITH A TENDENCY FOR STORMS TO MOVE AND DEVELOP FURTHER
INLAND THROUGHOUT THE DAY ON FRIDAY. AGAIN...PARAMETERS SUGGEST
THAT A FEW PULSE STRONG THUNDERSTORMS WILL BE POSSIBLE WITH A
GUSTY WIND AND HAIL THREAT AGAIN.

FRIDAY NIGHT AND SATURDAY IS WHEN THE WIND FLOW BECOMES EASTERLY
AS A RIDGE BUILDS ACROSS THE SOUTHEAST U.S.. THIS FLOW PATTERN
WILL FOCUS AFTERNOON CONVECTION OVER THE INTERIOR-GULF COAST. THE
TREND THIS MEMORIAL DAY WEEKEND WILL BE ONE OF DRYING WITH BOTH
GFS AND ECMWF SHOWING PWATS FALLING ESPECIALLY BY SUNDAY-MONDAY
FROM EAST TO WEST. MOISTURE LOOKS RATHER HIGH ON SATURDAY WITH
NUMEROUS THUNDERSTORMS POSSIBLE ALONG THE GULF COAST BEFORE THE
DRIER AIR MOVES IN WHICH REDUCES TSTORM COVERAGE SUN-MON.

EVEN MORE SUBSTANTIAL DRYING OCCURS BY TUESDAY...WITH GFS SHOWING
PWATS FALLING BELOW 1.25 INCHES. BOTH GFS AND ECMWF SHOW DEWPOINTS
ALSO FALLING BACK INTO THE 60S DURING THE MIDDLE OF NEXT WEEK. SO
A RATHER DRY REGIME FOR LATE MAY LOOKS TO BE SHAPING UP.

A BIG HIGHLIGHT TO MENTION IS THE RIP CURRENT RISK WHICH WILL BE
INCREASING ALONG THE ATLANTIC BEACHES THIS MEMORIAL WEEKEND. THE
RISK IS FORECAST TO BE MODERATE-HIGH BY SUN-MON...AND CONTINUING
THROUGH MUCH OF NEXT WEEK. THE EASTERLY FLOW WILL BE PERSISTENT
WITH THE LIKELIHOOD OF STRONG RIPS BEING GENERATED WITH TIME.
/GREGORIA

&&

.MARINE...
WINDS WILL BE RATHER LIGHT THROUGH FRIDAY. BY SATURDAY...WINDS
BECOME EASTERLY THEN PICK UP SUN-MON AND CONTINUE AT AROUND 15 KT
THROUGH MUCH OF NEXT WEEK...CREATING CHOPPY CONDITIONS.

&&

.AVIATION...
A FEW SHOWERS WERE BEGINNING TO DEVELOP ALONG THE EAST COAST SEA
BREEZE AND THIS SHOULD BE AN ONGOING TREND WITH TSRA FORMING BY
19Z. MOVEMENT OF THESE CELLS WILL BE TO THE ESE OR SE SO WILL
IMPACT MOST OF THE TERMINALS ALONG THE SOUTHEAST COAST. A FEW OF
THE STORMS COULD ALSO CONTAIN SEVERE WIND GUSTS (55-60 KNOTS) AND
LARGE HAIL OF AROUND 1" BUT FEELING THIS WOULD BE TOO ISOLATED TO
PLACE IN THE FORECAST AT THIS TIME. THE OTHER UNCERTAINTY IS HOW
FAR INLAND THE SEA BREEZE WILL PUSH ALONG THE SOUTHEAST COAST.
EARLIER GUIDANCE WAS SUGGESTING IT WOULD NOT MAKE IT VERY FAR BUT
LATER DATA SHOWS IT WILL SO HAVE INDICATED THUSLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  90  75  88 /  30  40  20  30
FORT LAUDERDALE  76  90  76  87 /  20  30  20  30
MIAMI            75  91  76  88 /  20  40  20  30
NAPLES           74  90  74  92 /  10  30  40  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 21, 9:05 AM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
905 AM EDT THU MAY 21 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
220115-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
905 AM EDT THU MAY 21 2015

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE INTERIOR-EAST COAST THIS AFTERNOON...
...MODERATE TO HIGH RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES THIS WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP
ACROSS THE INTERIOR AND EAST COAST METROPOLITAN AREAS THIS
AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE.

WIND: DAMAGING THUNDERSTORM WIND GUSTS OF AROUND 60 MPH WILL BE
POSSIBLE IN THE THUNDERSTORMS THIS AFTERNOON.

HAIL: LARGE HAIL IS POSSIBLE IN THE THUNDERSTORMS THIS AFTERNOON.

FLOODING: ISOLATED STREET FLOODING IS POSSIBLE EAST COAST METRO
THIS AFTERNOON.

VISIBILITY: POOR VISIBILITY IS POSSIBLE ACROSS RURAL COLLIER
COUNTY LATE TONIGHT DUE TO THE ONGOING WILDFIRE IN THIS AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL STRONG THUNDERSTORMS WILL BE POSSIBLE TOMORROW,
ALTHOUGH THE MOST LIKELY AREAS WILL SHIFT TO WEST OF THE LAKE.
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL WANE BY SUNDAY AND
MONDAY.

THE RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES WILL INCREASE
THROUGH THE WEEKEND, WITH A HIGH RISK POSSIBLE FOR SUNDAY AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, May 21, 2:57 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT THU MAY 21 2015

FLZ073-074-173-211945-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-
257 PM EDT THU MAY 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL
MIAMI-DADE COUNTY UNTIL 345 PM EDT...

* AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER KENDALL...MOVING SOUTHEAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL GABLES...BLACK POINT...KENDALL...THE REDLAND...PINECREST...
  GOULDS...WEST PERRINE...CUTLER BAY...RICHMOND HEIGHTS...THE
  CROSSINGS...RICHMOND WEST...HOMESTEAD BASE...ZOO MIAMI...
  PRINCETON...PALMETTO BAY...COUNTRY WALK...THE HAMMOCKS...SUNSET...
  NARANJA AND GLENVAR HEIGHTS.

LAT...LON 2565 8027 2564 8028 2563 8028 2563 8030
      2561 8031 2559 8031 2557 8030 2554 8031
      2554 8033 2552 8033 2549 8039 2557 8045
      2566 8045 2570 8034 2567 8026
TIME...MOT...LOC 1857Z 335DEG 7KT 2565 8037

60
Local storm report, May 21, 3:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
323 PM EDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             1 ESE COUNTRY WALK      25.63N  80.41W
05/21/2015  E0.25 INCH       MIAMI-DADE         FL   TRAINED SPOTTER

&&

EVENT NUMBER MFL1500072

KONARIK
Local storm report, May 21, 3:27 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT THU MAY 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             2 SSW KENDALL           25.66N  80.33W
05/21/2015  E0.25 INCH       MIAMI-DADE         FL   AMATEUR RADIO

&&

EVENT NUMBER MFL1500073

KONARIK
Special weather statement, May 21, 3:33 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
333 PM EDT THU MAY 21 2015

FLZ074-173-212030-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
333 PM EDT THU MAY 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND UP TO NICKEL SIZED HAIL FOR NORTHEASTERN MIAMI-DADE COUNTY UNTIL
430 PM EDT...

* AT 333 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER WESTVIEW...OR OVER HIALEAH...MOVING SOUTHEAST AT 5 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP
  TO NICKEL SIZED HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...MIAMI GARDENS...NORTH MIAMI...NORTH MIAMI
  BEACH...MIAMI LAKES...HIALEAH GARDENS...OPA-LOCKA...MIAMI
  SPRINGS...MIAMI SHORES...EL PORTAL...MEDLEY...PINEWOOD...LITTLE
  HAITI...GLADEVIEW...SUN LIFE STADIUM...MIAMI INTERNATIONAL
  AIRPORT...GOLDEN GLADES...WEST LITTLE RIVER AND WESTVIEW.

LAT...LON 2585 8017 2584 8018 2584 8017 2583 8018
      2583 8019 2578 8028 2589 8035 2597 8021
      2587 8017 2586 8018 2586 8017
TIME...MOT...LOC 1933Z 335DEG 6KT 2587 8025

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:56 PM EDTSpecial Weather StatementMFLGlades64 min
May 21, 2:57 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
May 21, 3:33 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
May 21, 3:46 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
May 21, 4:07 PM EDTSpecial Weather StatementMFLMonroe38 min
May 21, 4:16 PM EDTSpecial Weather StatementMFLMonroe44 min
May 21, 4:20 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
May 21, 4:50 PM EDTSpecial Weather StatementMFLHendry40 min
May 21, 5:08 PM EDTSpecial Weather StatementMFLMiami-Dade52 min
May 21, 6:19 PM EDTSpecial Weather StatementMFLBroward41 min
May 21, 6:44 PM EDTSpecial Weather StatementMFLBroward46 min
May 21, 7:02 PM EDTSpecial Weather StatementMFLBroward43 min
May 21, 7:49 PM EDTSpecial Weather StatementMFLPalm Beach41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.